# SDR HEEA954668

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Defective
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PITCH MOTORS FORWARD IN FLIGHT AND WON'T TEST PROPERLY.   RECEIVED INSTALLED ON AIRCRAFT ON 12-26-94.
